Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Two weight $ \Phi$-inequalities for the Hardy operator, Hardy-Littlewood maximal operator, and fractional integrals

Author: Qinsheng Lai
Journal: Proc. Amer. Math. Soc. 118 (1993), 129-142
MSC: Primary 42B25; Secondary 47B38, 47G10
MathSciNet review: 1123665
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose $ \Phi $ is an appropriate Young's function and $ w(x),v(x)$ are nonnegative locally integrable functions. Let $ T$ denote one of three linear operators of special importance that map suitable functions on $ {R^n}$ into functions on $ {R^n}$.

For the Hardy operator $ T$, we study the inequality

$\displaystyle \int_0^\infty {\Phi (\vert Tf(x)\vert)w(x)\,dx \leqslant C\int_0^\infty {\Phi (\vert f(x)\vert)v(x)\,dx} } $

and for the Hardy-Littlewood maximal operator or fractional integrals $ T$, we discuss the inequalities

$\displaystyle \int_{{R^n}} {\Phi (\vert T(fv)(x)\vert)w(x)\,dx \leqslant C\int_{{R^n}} {\Phi (\vert f(x)\vert)v(x)\,dx.} } $

In all cases we obtain the necessary and sufficient conditions.

References [Enhancements On Off] (What's this?)

  • [1] C. Fefferman and E. M. Stein, Some maximal inequalities, Amer. J. Math. 93 (1971), 107-115. MR 0284802 (44:2026)
  • [2] J. Carcia-Cuerva and J. L. Rubio De Francia, Weighted norm inequalities and related topics, North-Holland, Amsterdam, 1985. MR 807149 (87d:42023)
  • [3] R. A. Kerman and A. Torchinsky, Integral inequalities with weight for Hardy maximal function, Studia Math. 71 (1982), 277-284. MR 667316 (83k:42019)
  • [4] M. A. Krasnosel'skiĭ and Ya. B. Rutickiĭ, Convex functions and Orlicz spaces, Noordhoff, Gronigen, 1961. MR 0126722 (23:A4016)
  • [5] B. Muckenhoupt, Hardy inequality with weights, Studia Math. 44 (1972), 31-38. MR 0311856 (47:418)
  • [6] F. J. Ruiz and J. L. Torrea, A unified approach to Carleson measure and $ {A_p}$ weights. II, Pacific J. Math. 120 (1985), 189-197. MR 808937 (87h:42030)
  • [7] E. T. Sawyer and R. L. Wheeden, Weighted inequalities for fractional integrals on Euclidean and homogeneous spaces (to appear).
  • [8] E. T. Sawyer, A characterization of two weight norm inequalities for fractional and Poisson integrals, Trans. Amer. Math. Soc. 308 (1988), 533-545. MR 930072 (89d:26009)
  • [9] -, A characterization of a two weight norm inequality for maximal operators, Studia Math. 75 (1982), 1-11. MR 676801 (84i:42032)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25, 47B38, 47G10

Retrieve articles in all journals with MSC: 42B25, 47B38, 47G10

Additional Information

Keywords: Young's function, Hardy operator, maximal operator, fractional integral
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society